# SDR QXEA2015052200278

- Difficulty date: May 22, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 33,172 hours, 34,776 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Door
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG ALTERNATE EXTENSION RELEASE DOOR DOES NOT SIT FLUSH WITH THE FLIGHT DECK FLOORING AT THE FORWARD END.  INSPECTED COMPARTMENT AND FOUND FOD ALONG THE DOOR MATING SURFACE AND TWO LAYERS OF FLOOR COVERING ALONG THE FORWARD EDGE. CLEANED FOD AND TRIMMED FLOORING. DOOR NOW FLUSH AND OPERATES NORMALLY.
